Skip to content Skip to footer

Ibuprofen oral Suspension sugar free colour free 150ml (brand may vary)

£3.99

Ibuprofen oral Suspension sugar free colour free 150ml sold by Prime Health Pharmacy

10 in stock

Compare
SKU: PHIBU150032020 Categories: , , , Tags: , Product ID: 15223

Description

Ibuprofen oral Suspension sugar free colour free 150ml

Ibuprofen 100mg/5ml Suspension contains ibuprofen and it helps to relieve pain and inflammation. Ibuprofen works by blocking the action of a substance in the body called cyclo-oxygenase (COX). Cyclo-oxygenase is involved in the production of various chemicals in the body, some of which are known as prostaglandins. Prostaglandins are produced in response to injury and cause pain. NSAIDs block the production of these prostaglandins and are therefore effective at reducing inflammation and pain. Ibuprofen also reduces fever by reducing the production of prostaglandins. Fever is associated with an increase in prostaglandins in the brain and these prostaglandins cause the body temperature to increase. By reducing prostaglandins in the brain, ibuprofen lowers body temperature and hence reduces fever. Directions; Children from the age group of 3 months to 6 months (weighing over 5kg) : 2.5ml 3 times day. Do not give for more than 23 hours. 6 months to 1 year:  2.5ml 3-4 times a day. 1-4 years: 5ml 3times a day, 4-7 years: 7.5ml 3 times a day 7-12 years: 10ml 3 times a day. Post-immunisation fever; 2.5ml, followed by another 2.5ml spoonful 6 hours if necessary. Do not use for more than 24 hours. Always take Ibuprofen together with food or immediately after a meal. Ibuprofen may also be taken with milk. Do not take it on an empty stomach. Warnings. Do not take Ibuprofen if you: are pregnant or breastfeeding, have a history of allergic reactions, have asthma, have problems with blood clotting, Ibuprofen may not be suitable for you if you have: kidney, liver or heart disease, diabetes., high cholesterol, high blood pressure or if you have ever had a heart attack or a stroke. Alert your doctor if you are taking any of these medicines: blood-thinning medicines such as aspirin, warfarin, clopidogrel, dipyridamole, heparin, steroids such as dexamethasone or prednisolone, heart or blood pressure medicines such as furosemide, other medicines such as ciclosporin, methotrexate or lithium. Side Effects. Ibuprofen Oral Suspesion may cause: Nausea and stomach pain, Headache and dizziness. If you feel dizzy, do not drive or take part in any activity in which you need to be alert. Alert your doctor if you experience any of these side effects: Problems with your eyesight such as blurred vision. Hearing problems such as a ringing or buzzing sound in the ears, Chest pain, Breathlessness, Black and sticky bowel movements. Ingredients. Ibuprofen 100mg per 5ml. Also contains: Maltitol (E965),Sodium Methyl Hydroxybenzoate (E219), Sodium Propyl Hydrobenzoate (E217), Purified Water and Strawberry Flavour.

Reviews

There are no reviews yet.

Be the first to review “Ibuprofen oral Suspension sugar free colour free 150ml (brand may vary)”